Next Article in Journal
Analysis of Geometric Properties of Ternary Four-Point Rational Interpolating Subdivision Scheme
Next Article in Special Issue
Stability of Unbounded Differential Equations in Menger k-Normed Spaces: A Fixed Point Technique
Previous Article in Journal
Kinematics in Biology: Symbolic Dynamics Approach
Previous Article in Special Issue
Several Fixed Point Theorems in Convex b-Metric Spaces and Applications
 
 

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 345

Article: Digital k-Contractibility of an n-Times Iterated Connected Sum of Simple Closed k-Surfaces and Almost Fixed Point Property
Authors: by Sang-Eon Han
Link: https://www.mdpi.com/2227-7390/8/3/345

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop